# SDR SWIA2020050150438

- Difficulty date: December 30, 2019
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 38,385 hours, 37,102 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL LH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM. USE NEW BOLTS WHEN REINSTALLING AILERON IAW AMM. COMPLY WITH TASK CARD   (C-CHECK) RO 4/30/2020   REMOVED & REINSTALLED LH AILERON TO PERFORM REPLACMENT OF AILERON BEARINGS, BUSHINGS, AND HARDWARE PER AMM. USED NEW BOLTS WHEN REINSTALLING AILERON IAW AMM. COMPLIED WITH TASK CARD
